# SDR ASAA2018120127342

- Difficulty date: December 1, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,784 hours, 11,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750181
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORR UNDER BLKHD SIDEWALL ON LT TRANSITION PANEL AT STA 500I. GROUNDED - YES. REMOVED CORR, FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 2. FABRICATED REPAIR PARTS IAW SRM 53 00 53 2R 5. REFINISH REPAIR PARTS IAW SRM 53 00 53 2R 5. INSTALLED REPAIR PARTS IAW SRM 53 00 53 2R 5 W 1.75 O .040 R .032 L 1.50 D .008.
